# SDR DALA2016110208416

- Difficulty date: October 10, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N703DN
- Make and model: Boeing 777232
- Aircraft serial: 32222
- Aircraft time: 39,839 hours, 3,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE ON RT SIDE OF RUDDER APPROX 3FT FROM TOP FWD TO AFT EDGE.  REMOVED 5 FASTENERS, REMOVED DAMAGE, INSTALLED PERMANENT REPAIR PER SRM 55-40-01 REPAIR 1.  REPAIRED CONDUCTIVE FRAME ON TRAILING EDGE PER AMM 55-38-03.  REINSTALLED FASTENERS PER SRM 51-40-02 PG4.
